Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have bouts of excessive sweating. Is this any medical condition?

I keep having bouts of excessive sweating, it seems uncotrolable my doctor has given me beta blockers but they dont seem to help, my most recent attack was on the bus today, I found my self sweating excesively and becoming very hot, I wonder if it could be a medical condition causing this and not anxiety! please help!!
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pain Medicine & Palliative Care Specialist 's  Response
Thank you for your question.
Bouts of excessive sweating can be a sign of the menopause. You do not mention whether you are female or your age.
Another cause is hyperhydrosis which is a condition of abnormally increased sweating either generalized or localized to hands, feet, armpits and the groins. It can be triggered by caffeine, nicotine, spicy foods or alcohol.
Treatment options include prescription antiperspirants or aluminium chloride applied at night.
A dermatologist may offer botulinum toxin treatment. There are surgical treatments available for the most severe cases.
I hope this has helped you.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor